Is it due to their medication or part of the illness?
Uncertain what you mean by “move slowly’ catatonia maybe? It’s a symptom in which they act and move less, like being still for hours or possessing a flat affect (monotone voice) as for cognitive problems, antipsychotics cause brain damage, they aren’t good for you but they help those experiencing psychosis.
Movement problems such as the tardive dyskinesia you see in some patients is an unfortunate result of medication exposure over time.
Cognitive confusion can be related to the disease, and also to medication sedation effects.
It is part of the illness. While the most well known symptoms of schizophrenia are the so called “positive” symptoms (things that are added to typical experience, meaning hallucinations and delusions), there are also several “negative” symptoms associated with the disease. These include cognitive problems and movement disorders. They also include several symptoms that look like depression, namely low motivation and lack of affect.